# SDR ASAA0240252

- Difficulty date: December 24, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6547690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT CARGO BAY FLOOR TO SIDEWALL SUPPORTS HAVE CORROSION ON UPPER SURFACES AT BS 727 TO BS 877.  REPAIRED IAW SRM.  (M)
